# SDR SWAA085990

- Difficulty date: November 2, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 64,849 hours, 57,901 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 727A, STR 25L.  REMOVED AND REPLACED CLIP PER SRM.
